| Model Number |
MI1200 SYNCHRONY PIN |
| Medical Device Problem Code |
Circuit Failure (1089)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/29/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Conclusion: device investigation confirmed that stimulator electronics is working according to specifications.However, a reduced electrical impedance between coil and eap/rg (evoked action potentials/ remote ground) electrode was discovered during investigation, which very likely caused the reported issues.This is a final report.
Event or Problem Description
The clinic informed the field that the user underwent explantation due to the lack of subjective benefit from the implant.The user was explanted on (b)(6) 2023.The user will not be reimplanted.
Additional Manufacturer Narrative
The device has been explanted and has been returned to med-el hq where it will be evaluated.When available, a device failure analysis will be submitted as a follow-up report.
Event or Problem Description